# SDR HSYA20080430

- Difficulty date: April 30, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N319BH
- Make and model: Beech 1900C
- Aircraft serial: UB36
- Aircraft time: 24,262 hours, 33,396 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Stuck
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING FLIGHT 25 MILES EAST OF AIRPORT, AT 5000 FT, THE ELEVATOR TRIM CONTROL BOUND AND JAMMED UP. AFTER ATTEMPTS TO FREE UP THE TRIM WERE UNSUCCESSFUL, THE CREW DECLARED AN EMERGENCY WITH CONTROL AND LANDED ON WITHOUT INCIDENT.  MX PERFORMED A VISUAL INSPECTION OF THE ELEVATOR TRIM CONTROL CABLES ROUTING, NO DEFECTS WERE NOTED. MX LUBRICATED THE ELEVATOR TRIM ACTUATOR AND VERIFIED PROPER CABLE TENSIONS. NO DEFECTS WERE NOTED AFTER PERFORMING OPERATIONAL AND FUNCTIONAL CHECKS OF THE ELEVATOR TRIM SYSTEM. THE AC WAS RELEASED FOR THE PURPOSES OF A TEST FLIGHT. MANUAL AND ELECTRICAL OPERATION OF THE ELEVATOR TRIM DURING THE TEST FLIGHT WAS FOUND TO BE NORMAL WITH NO FURTHER DISCREPANCIES NOTED. THE AC WAS APPROVED FOR RETURN TO SERVICE.
